Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

My mom is on Nicorandil and Atenolol combination for her angina pectoris for several years now, and even though the medications are definitely helping in keeping her angina under control and her pain free, she has recently started to experience some side effects that we can only link to these medications, such as dry mouth.

Since her cardiologist told her already that Nicorandil and Atenolol benefits outweigh the angina risks, which is no doubt true, I was wondering are there some long term harmful side effects from these medications?

Loading...

Hello,

it's hard not to say that any medication you have to take for years won't have any bad effects on your body, and Nicorandil and Atenolol are no exception. But, both these medications have been in use for years and they can cause severe side effects such as stomach ulcers, liver or kidney problems, but as long as your mom has regular checkups anything out of the ordinary will most likely be detected in time.

And like her doctor said, her body would definitely suffer way more from angina.

Reply

Loading...